Acta Mathematica, 2019, Volume 223

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (4 articles)

Issue 1

[1] G^-local systems on smooth projective curves are potentially automorphic

Gebhard Böckle Universität Heidelberg Michael Harris Columbia University Chandrashekhar Khare University of California Los Angeles Jack A. Thorne University of Cambridge

Number Theory mathscidoc:1911.43042

Acta Mathematica, 223, (1), 1-111, 2019
[ Download ] [ 2019-11-28 15:36:19 uploaded by actaadmin ] [ 458 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Bounds on the topology and index of minimal surfaces

William H. Meeks, III University of Massachusetts Joaquín Pérez University of Granada Antonio Ros University of Granada

Differential Geometry mathscidoc:1911.43043

Acta Mathematica, 223, (1), 113 – 149, 2019
[ Download ] [ 2019-11-28 15:50:48 uploaded by actaadmin ] [ 366 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Strong property (T) for higher-rank lattices

Mikael de la Salle École Normale Supérieure de Lyon

Functional Analysis mathscidoc:1911.43044

Acta Mathematica, 223, (1), 151 – 193, 2019
[ Download ] [ 2019-11-28 15:54:12 uploaded by actaadmin ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Sharp estimates for oscillatory integral operators via polynomial partitioning

Larry Guth Massachusetts Institute of Technology Cambridge, MA, U.S.A. Jonathan Hickman University of Chicago Chicago, IL, U.S.A. Marina Iliopoulou University of California, Berkeley Berkeley, CA, U.S.A.

TBD mathscidoc:2104.43002

Acta Mathematica, 223, (2), 251 – 376, 2019
[ Download ] [ 2021-04-08 14:48:02 uploaded by actaadmin ] [ 230 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved